Alert archive / Colorado / Red Flag Warnings in 2026

Red Flag Warning 23, NWS Pueblo, CO

March 11, 20267 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Mar 11, 2026, 12:31 AM MDT for 7 counties in Colorado. It took effect at Mar 11, 2026, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2026, 12:31 AM MDT (06:31 UTC)
In effect from
Mar 11, 2026, 1:00 PM MDT
Expired
Mar 11, 2026, 7:00 PM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Lake County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 176 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 6.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3538 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

450 
WWUS85 KPUB 110631
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1231 AM MDT Wed Mar 11 2026

COZ224-112245-
/O.NEW.KPUB.FW.W.0023.260311T1900Z-260312T0100Z/
/O.NEW.KPUB.FW.A.0018.260312T1800Z-260313T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
1231 AM MDT Wed Mar 11 2026

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 224...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 1 PM this afternoon to 7 PM MDT this evening. A Fire
Weather Watch has also been issued. This Fire Weather Watch for
gusty winds and low relative humidity is in effect from Thursday
afternoon through Thursday evening.

* AFFECTED AREA...Fire Weather Zone 224.

* WINDS...West 10 to 20 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ220-112245-
/O.NEW.KPUB.FW.W.0023.260311T1900Z-260312T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
1231 AM MDT Wed Mar 11 2026

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 220...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 1 PM this afternoon to 7 PM MDT this evening.

* AFFECTED AREA...Fire Weather Zone 220.

* WINDS...Northwest 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 13 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-227-228-231>233-112245-
/O.NEW.KPUB.FW.A.0018.260312T1800Z-260313T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
1231 AM MDT Wed Mar 11 2026

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 222, 227, 228, 231, 232, AND 233...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Thursday afternoon through Thursday evening.

* AFFECTED AREA...Fire Weather Zones 222, 227, 228, 231, 232 and 
  233.

* WINDS...West 10 to 20 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ229-230-112245-
/O.NEW.KPUB.FW.A.0018.260312T1700Z-260313T0200Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
1231 AM MDT Wed Mar 11 2026

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 229 AND 230...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Thursday morning through Thursday evening.

* AFFECTED AREA...Fire Weather Zones 229 and 230.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
2 follow-up statements
120 
WWUS85 KPUB 111900
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
100 PM MDT Wed Mar 11 2026

COZ224-121100-
/O.UPG.KPUB.FW.A.0018.260312T1800Z-260313T0200Z/
/O.NEW.KPUB.FW.W.0024.260312T1700Z-260313T0300Z/
/O.CON.KPUB.FW.W.0023.000000T0000Z-260312T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
100 PM MDT Wed Mar 11 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
224...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 9 PM MDT Thursday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zone 224.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-227-228-231>233-121100-
/O.UPG.KPUB.FW.A.0018.260312T1800Z-260313T0200Z/
/O.NEW.KPUB.FW.W.0024.260312T1700Z-260313T0300Z/
Fremont County Including Canon City/Howard/Texas Creek-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
100 PM MDT Wed Mar 11 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222,
227, 228, 231, 232, AND 233...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 9 PM MDT Thursday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 222, 227, 228, 231, 232 and 
  233.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ229-230-121100-
/O.UPG.KPUB.FW.A.0018.260312T1700Z-260313T0200Z/
/O.NEW.KPUB.FW.W.0024.260312T1700Z-260313T0300Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
100 PM MDT Wed Mar 11 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
229 AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 9 PM MDT Thursday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 229 and 230.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ226-121100-
/O.NEW.KPUB.FW.W.0024.260312T1700Z-260313T0300Z/
Northern El Paso County Including Monument and Black Forest-
100 PM MDT Wed Mar 11 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 226...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 9 PM MDT Thursday.

* AFFECTED AREA...Fire Weather Zone 226.

* WINDS...West 15 to 20 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220-120100-
/O.CON.KPUB.FW.W.0023.000000T0000Z-260312T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
100 PM MDT Wed Mar 11 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
220...

* AFFECTED AREA...Fire Weather Zone 220.

* WINDS...Northwest 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 19 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
338 
WWUS85 KPUB 120052
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
652 PM MDT Wed Mar 11 2026


COZ224-121700-
/O.EXP.KPUB.FW.W.0023.000000T0000Z-260312T0100Z/
/O.CON.KPUB.FW.W.0024.260312T1700Z-260313T0300Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
652 PM MDT Wed Mar 11 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 224...
...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

* AFFECTED AREA...Fire Weather Zone 224.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220-120200-
/O.EXP.KPUB.FW.W.0023.000000T0000Z-260312T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
652 PM MDT Wed Mar 11 2026

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 220...

Improving conditions are anticipated the remainder of the evening.

$$

COZ222-226>233-121700-
/O.CON.KPUB.FW.W.0024.260312T1700Z-260313T0300Z/
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
652 PM MDT Wed Mar 11 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 222, 226, 227, 228, 229, 230, 231, 232, AND 233...

* AFFECTED AREA...Fire Weather Zones 222, 226, 227, 228, 229, 
  230, 231, 232 and 233.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 10, 10:59 PM MDT, 1 hour 32 minutes earlier. Its key messages:

  • A few showers, maybe one or two rumbles of thunder, possible this evening over the far southern plains/southeast mountains.
  • Cooler on Wednesday, but still dry.
  • Widespread high fire danger Thursday through Saturday.
Area forecast discussion, Mar 10, 10:59 PM MDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1059 PM MDT Tue Mar 10 2026

.KEY MESSAGES...

- A few showers, maybe one or two rumbles of thunder, possible
  this evening over the far southern plains/southeast mountains.

- Cooler on Wednesday, but still dry.

- Widespread high fire danger Thursday through Saturday.

&&

.UPDATE...
Issued at 700 PM MDT Tue Mar 10 2026

Quick update to the forecast grids for expiration of the Red
Flag Warning for Fremont County this evening. Still very dry out
there, but winds are starting to decrease across the lower
elevations. Cold front is still slated to push south across the
Palmer Divide this evening in the 10 PM to midnight time frame.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 1129 AM MDT Tue Mar 10 2026

Rest of Today and Tonight...

Dry and windy through the rest of the day today. Expect
portions of Fremont county to retain critical fire weather
conditions, with breezy gap flow and low RH values. Meanwhile,
looking aloft, southeast CO sits just south of an approaching
jet while a cutoff low moves to our south. As the low pressure
moves, some localized areas of lift will give us the chance for
some isolated showers, and potentially a weak thunderstorm or
two, over the southeast plains later this afternoon into the
evening. That being said, the track of the low has been
consistently nudging south, away from our CWA, so even if storms
do manage to fire, little to no QPF is anticipated. If a
thunderstorm manages to form, it will be short-lived, likely
only producing winds to 40-50 mph as it gusts out. The passing
upper disturbance will send a cold front south across the plains
this evening into tonight, bringing in some cooler air.
Overnight lows will be in the 20s-30s over the plains, and
generally in the mid-low 20s for the high valleys.

Wednesday...

Generally cooler, with temperatures closer to seasonal averages
within the post-frontal airmass. Brisk north winds will stick
around over the plains, with high temps only climbing into the
40s-50s over most areas. Meanwhile, dry and generally warm
conditions will remain in the San Luis Valley, with a few hours
of spotty critical fire weather conditions possible during the
afternoon. Though RH values will probably dip below 15 percent
for a few hours, winds at this time appear too marginal to
warrant any fire weather highlights.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
Issued at 1129 AM MDT Tue Mar 10 2026

Thursday-Saturday...

High pressure will begin building back in across the region,
leading to much warmer and drier conditions for SE Colorado.
Steady west-northwest winds aloft will mix down to the surface,
resulting in critical fire weather conditions over large
portions of our area each afternoon Thurs-Sat. Temperatures are
expected to climb well above normal again, with 70s for highs
over most areas and near-80 over the far eastern plains.

Saturday night through Monday...

Long range models continue to indicate an upper shortwave crossing
the Rockies Saturday, bringing some showers to the central mts
and Palmer Divide starting Sat evening, as well as dropping a
cold front south across the plains Sat night. High temps for
Sunday are forecast to be 25 to 30 degrees colder than those
realized on Saturday, with continued cool but seasonal temps on
Monday. Something to watch for and be aware of.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 1100 PM MDT Tue Mar 10 2026

KCOS and KPUB...

A cold front has pushed through both KCOS and KPUB terminals
bringing gusty north winds to around 35-40 kts. Winds will
gradually decrease through 09z though will remain elevated
from the north to northeast around 10-15 kts overnight. Stratus
along the Palmer Divide will spread southward into KPUB and bank
up against the mountains, and expand eastward, potentially
affecting both KPUB and KCOS with VFR to high end MVFR cigs into
Wed morning. Cigs will be less persistent in KCOS given
northeast winds so will keep this in a tempo group for now.
Clouds will break between 15-18z for both terminals with light
southeast winds and VFR conditions through the afternoon.

KALS...

Light winds and variable high cloudiness can be expected
overnight with north winds increasing Wednesday morning with
gusts to around 25 kts. Winds will gradually decrease through
the mid to late afternoon. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...MOORE
SHORT TERM...MOORE
LONG TERM...MOORE
AVIATION...KT
Hazardous weather outlook, Mar 10, 7:12 PM MDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
712 PM MDT Tue Mar 10 2026

COZ058>089-093>099-111300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
712 PM MDT Tue Mar 10 2026

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Spotty critical fire weather conditions will be possible across the
San Luis Valley on Wednesday, then widespread high fire danger is
anticipated for portions of the area Thursday through Saturday.

Light snow will return to the central mountains Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed tonight.

27/27

In the hours before

Local storm report, Mar 10, 10:24 PM MDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1024 PM MDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     Non-Tstm Wnd Gst 5 NE Blende             38.28N 104.50W
03/10/2026  M61 MPH          Pueblo             CO   AWOS

            AWOS station KPUB Pueblo Airport.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:31 AM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Crowley, El Paso, Fremont and 6 more12 hr
Mar 11, 1:00 PM MDTRed Flag WarningPUBAlamosa, Baca, Bent, Conejos, Costilla, Crowley and 10 more32 hr

Nearby

Red Flag Warnings in Colorado, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.